# SDR 20000515SH025

- Difficulty date: April 26, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N9288X
- Make and model: Piper PA-32-301T
- Aircraft serial: 3257027
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Part serial: 59634
- Condition: Damaged
- Location: Tail
- Part time: 475 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED ELT UNIT FOR FAR 91-207 CHECK.  ACTIVATED.  WOULD NOT TURN OFF.  REMOVED BATTERY, VERY WET.  CHECKED TRANSMITTER, WET.  SENT TO FACTORY FOR OVERHAUL.  (X)
